Learn More
Steroid-induced psychosis is one of the most serious adverse effects of steroid therapy but is a little-known complication in children. There is no clear mechanism model for steroid-induced behavioral disturbance, but it may be related with dose or level of free fraction of steroids. Our case is a 12-year-old boy diagnosed with steroid-induced psychosis and(More)
INTRODUCTION Idiopathic Pulmonary Hemosiderosis (IPH) is a rare cause of alveolar hemorrhage, which is seen primarily in childhood. Celiac disease is defined as a chronic, immune-mediated enteropathy of the small intestine, caused by exposure to dietary gluten in genetically pre-disposed individuals. Association of IPH and celiac disease is known as Lane(More)
Drug rash with eosinophilia and systemic symptoms (DRESS) syndrome is an uncommon, life-threatening drug reaction. The basic findings are skin rash, multiorgan involvement, and eosinophilia. Most of the aromatic anticonvulsants, such as phenytoin, phenobarbital and carbamazepine can induce DRESS. Herein we report a 14-year-old patient with DRESS syndrome(More)
  • 1